MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-DD
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, the left pulmonary vein isolation was completed, and when moving to the right pulmonary vein, the patient became hypotensive.An echography revealed a cardiac tamponade which required a pericardiocentesis to stabilize the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Due to unknown procedural conditions, we are unable to conclusively determine the cause of the reported event.The cause of the reported perforation remains unknown.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Additional Manufacturer Narrative
Correction: h6 code: medical device problem code.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20272318
Report Number3008452825-2024-00546
Device Sequence Number7240964
Product Code OAE
UDI-Device Identifier05415067034557
UDI-Public(01)05415067034557(10)10337726(17)250430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberA-TFSE-DD
Device Catalogue NumberA-TFSE-DD
Device Lot Number10337726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer11/04/2024
Not provided
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date11/04/2024
11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown